# SDR IXXA10SMN24S

- Difficulty date: January 25, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 101,087 hours, 33,054 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Part time: 101,087 hours, 33,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING NR 3 INBD SLOT VANE HOLES ELONGATED AT STA XW 257.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSP. NO DISCREPANCY FOUND. FABRICATED REPAIR DOUBLER, FILLERS, INTERNAL DOUBLERS. CLEANED, TREATED, RIMED AREA AND REPAIR AREA. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 02/11/10, DWG ED-5079 DATED 01/30/10, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, ED-5074, NDT SPM PART 06-10-01-001, SRM 51-1-8B, AND SRM 51-3-1.
